my sleep is disturbed. During the day I am alright. I tested negative for diabetes. What could be the problem?
I had this problem also. I thought I had prostrate problem. I went to doctor and she told me you have sleep disorter. I went to sleep study and I quit breathing many times oxygen dropped low. I am on BPAP breating machine. I sleep all night now. I never would have thought that was my problem
I am asking a question that all of us hate, may I ask when you had your last rectal exam? did the doctor say anything about the prostrate, I had a similar problem and I thought well I hope things will get better, not so, my doctor was doing the yearly physical and rectal exam, I was asked if I had to get up at night I thought oh yes, apparently I was not emptying my bladder, the prostrate was very swollen ( and I'll be the first to say this may not be your problem) I hope it isn't, I was placed on two different medications, I got up on average of 6 times a night, during the day was different. now things have turned around, I hope whatever the problem is it is found and that you soon are having results as you should be having, best of luck,
Gutra: Treating high blood pressure. It may also be used for other conditions as determined by your doctor.
Polythiazide/Prazosin is an alpha-blocker and thiazide diuretic combination. It works by widening blood vessels and helping the kidneys eliminate extra fluid from your body, which helps lower blood pressure.
Do NOT use Polythiazide/Prazosin if:
you are allergic to any ingredient in Polythiazide/Prazosin or to any other sulfonamide medicine (eg, sulfamethoxazole, glyburide, acetazolamide)
you are unable to urinate
you are taking dofetilide, ketanserin, or modafinil
Contact your doctor or health care provider right away if any of these apply to you.
Before using Polythiazide/Prazosin:
Some medical conditions may interact with Polythiazide/Prazosin. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:
if you are pregnant, planning to become pregnant, or are breast-feeding
if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
if you have allergies to medicines, foods, or other substances
if you have gout, kidney or liver problems, lupus, diabetes, asthma, parathyroid problems, high blood cholesterol or lipid levels, chest pain, heart problems, narcolepsy, or low blood pressure
if you have low blood sodium, chloride, potassium, or magnesium levels; or high blood calcium levels
if you have recently had nerve surgery
Some MEDICINES MAY INTERACT with Polythiazide/Prazosin. Tell your health care provider if you are taking any other medicines, especially any of the following:
Nonsteroidal anti-inflammatory medicines (NSAIDs) (eg, indomethacin) because they may decrease Polythiazide/Prazosin's effectiveness
Barbiturates (eg, phenobarbital), corticosteroids (eg, prednisone), corticotropin (ACTH), medicines for high blood pressure, narcotic pain medicines (eg, codeine, morphine, fentanyl), or verapamil because they may increase the risk of Polythiazide/Prazosin's side effects
Diazoxide or nondepolarizing muscle relaxants (eg, tubocurarine) because the risk of their side effects may be increased by Polythiazide/Prazosin
Lithium because risk of toxicity may be increased by Polythiazide/Prazosin
Beta-blockers (eg, propranolol), bupivacaine, digoxin, dofetilide, ketanserin, nifedipine, or phosphodiesterase type 5 inhibitors (eg, sildenafil, tadalafil, vardenafil) because the risk of their side effects may be increased by Polythiazide/Prazosin
Diabetes medicines (eg, glipizide, metformin), insulin, or modafinil because their effectiveness may be decreased by Polythiazide/Prazosin
This may not be a complete list of all interactions that may occur. Ask your health care provider if Polythiazide/Prazosin may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.
Seems to me this might make you urinate alot at night! It is a diurectic as stated above, but do check with your doctor. Lots of luck! Mary63
Talk to your doctor. Polythiazide is a diuretic and helps the body to get rid of excess fluid by increasing urination. It could be responsible for your sleep problems.
You may be better to change medicines and take a diuretic in the morning only.
Either way you should talk with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2010 • 1 answer
Posted 8 Apr 2011 • 3 answers
Posted 1 Apr 2012 • 2 answers
Posted 25 Jun 2014 • 1 answer
Posted 26 Jan 2018 • 0 answers